# SDR 9724976615

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARMAR, FOUND CRACK IN UPPER DECK FLOORBEAM WEB FS 460, RBL 110, WL 300.  REPAIRED PER EA 66-152673.
